# SDR DALA2020020300791

- Difficulty date: February 2, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 75,405 hours, 14,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT BOTH AFT DOOR WILL NOT ILLUMINATE. C/A REPLACED BATTERY PACK. OPS NORMAL. (6994520)
